Prof. dr hab. Marek Jarnicki


Main Page

=paper      =book      =lecture notes      =cover

79. Marek Jarnicki, Steven G. Krantz, Peter Pflug, Invariant Metrics, An Important Tool in Several Complex Variables (Special volume of the Journal of Geometric Analysis edited by M. Jarnicki, S. G. Krantz, and P. Pflug), J. Geom. Analysis 30 (2020), 1173.
78. Marek Jarnicki, Pawe³ Zapa³owski, Seminarium z analizy zespolonej na Uniwersytecie Jagielloñskim, Wiad. Mat. 55 (2019), 159-178.
77. Marek Jarnicki, Peter Pflug, Remarks on the Sibony functions and pseudometrics, Archiv der Math. 113 (2019), 291-300.
76. Marek Jarnicki, Peter Pflug, Extension of Holomorphic Functions - 2nd extended edition, de Gruyter Expositions in Mathematics 34, Walter de Gruyter, 2020; xii+572 pp.
75. Marek Jarnicki, Peter Pflug, A remark on the Sibony function, J. Math. Anal. Appl. 461 (2018), 1374-1377.
74. Marek Jarnicki, Peter Pflug, A glimpse into invariant distances in complex analysis, in: Handbook of Complex Analysis (S.G. Krantz, ed), Taylor & Francis Publishers (to appear).
73. Marek Jarnicki, Peter Pflug, A remark on the product property for the generalized Möbius function, Proc. Amer. Math. Soc. 146 (2018), 743-746.
72. Marek Jarnicki, Józef Siciak, Universal overconvergence and Ostrowski gaps for holomorphic functions of several variables, Univ. Iag. Acta Math. 53 (2016), 27-38. pdf
71. Marek Jarnicki, Peter Pflug, A counterexample to a theorem of Bremermann on Shilov boundaries - revisited, Univ. Iag. Acta Math. 53 (2016), 21-25. pdf
70. Marek Jarnicki, Józef Siciak, A remark on Fejér and Mittag-Leffler theorems, Univ. Iag. Acta Math. 52 (2015), 23-28. pdf
69. Marek Jarnicki, Peter Pflug, Continuous Nowhere Differentiable Functions - The Monsters of Analysis, Springer Monographs in Mathematics, Springer Verlag, 2016; xii+299 pp.
68. Marek Jarnicki, Peter Pflug, A counterexample to a theorem of Bremermann on Shilov boundaries, Proc. Amer. Math. Soc. 143 (2015), 1675-1677.
67. Marek Jarnicki, Peter Pflug, A note on envelopes of holomorphy, J. Geom. Analysis 25 (2015), 1175-1184.
66. Marek Jarnicki, Peter Pflug, Invariant Distances and Metrics in Complex Analysis - 2nd extended edition, de Gruyter Expositions in Mathematics 9, Walter de Gruyter, 2013; xvii+861 pp.
65. Marek Jarnicki, Wyk³ady z Funkcji Analitycznych (wersja jednosemestralna), pdf.
64. Marek Jarnicki, Peter Pflug, A new cross theorem for separately holomorphic functions, Proc. Amer. Math. Soc. 138 (2010), 3923-3932.
63. Marek Jarnicki, Peter Pflug, A remark on the identity principle for analytic sets, Colloquium Math. 123 (2011), 21-26.
62. Marek Jarnicki, Peter Pflug, Directional regularity vs. joint regularity, Notices of the AMS 58(7) (2011), 896-904.
61. Marek Jarnicki, Peter Pflug, Separately Analytic Functions, European Mathematical Society Publishing House, 2011; x+297 pp.
60. Marek Jarnicki, Wyk³ady z Funkcji Analitycznych (wersja dwusemestralna), pdf.
59. Marek Jarnicki, Peter Pflug, An elementary proof of the cross theorem in the Reinhardt case, Michigan Math. J. 59 (2010), 411-417.
58. Marek Jarnicki, Peter Pflug, First Steps in Several Complex Variables: Reinhardt Domains, European Mathematical Society Publishing House, 2008; viii+359 pp.
57. Marek Jarnicki, Peter Pflug, A general cross theorem with singularities, Analysis Munich 27 (2007), 181-212.
56. Marek Jarnicki, Peter Pflug, A remark on separate holomorphy, Studia Math. 174 (2006), 309-317.
55. Marek Jarnicki, Peter Pflug, Invariant Distances and Metrics in Complex Analysis - Revisited, Diss. Math. 430 (2005), 1-192.
54. Marek Jarnicki, Peter Pflug, On automorphisms of the symmetrized bidisc, Archiv der Math. 83 (2004), 264-266.
53. Marek Jarnicki, Peter Pflug, On the upper semicontinuity of the Wu metric, Proc. Amer. Math. Soc. 133 (2005), 239-244.
52. Marek Jarnicki, Witold Jarnicki, Peter Pflug, On extremal holomorphically contractible families, Ann. Polon. Math. 81 (2003), 183-199.
51. Marek Jarnicki, Peter Pflug, An extension theorem for separately meromorphic functions with pluripolar singularities, Kyushu J. Math. 57 (2003), 291-302.
50. Piotr Jakóbczak, Marek Jarnicki, Wstêp do teorii funkcji holomorficznych wielu zmiennych zespolonych, Wydawnictwo UJ, 2002; 266 pp.
49. Marek Jarnicki, Nikolai Nikolov, Behavior of the Carathéodory metric near strictly convex boundary points, Univ. Iag. Acta Math. 40 (2002), 7-12. pdf
48. Marek Jarnicki, Peter Pflug, An extension theorem for separately holomorphic functions with pluripolar singularities, Trans. Amer. Math. Soc. 355 (2003), 1251-1267.
47. Marek Jarnicki, Peter Pflug, An extension theorem for separately holomorphic functions with analytic singularities, Ann. Polon. Math. 80 (2003), 143-161.
46. Marek Jarnicki, Peter Pflug, Cross theorem, Ann. Polon. Math. 77 (2001), 295-302.
45. Marek Jarnicki, Peter Pflug, W³odzimierz Zwonek, On Bergman completeness of non-hyperconvex domains, Univ. Iag. Acta Math. 38 (2000), 169-184. pdf
44. Marek Jarnicki, Peter Pflug, A remark on the product property of the Carathéodory pseudodistance, Ann. UMCS, 53 (1999), 89-94.
43. Piotr Jakóbczak, Marek Jarnicki, Lectures on Holomorphic Functions of Several Complex Variables, 2001 pdf.
42. Marek Jarnicki, Peter Pflug, New examples of effective formulas for holomorphically contractible functions, Studia Math. 135(3) (1999), 219-230.
41. Marek Jarnicki, Peter Pflug, Extension of Holomorphic Functions, de Gruyter Expositions in Mathematics 34, Walter de Gruyter, 2000; x+487 pp.
40. Marek Jarnicki, Peter Pflug, On n-circled H-domains of holomorphy, Ann. Polon. Math. 65(3) (1997), 253-264.
39. Marek Jarnicki, Peter Pflug, On balanced L2-domains of holomorphy, Ann. Polon. Math. 63(1) (1996), 101-102.
38. Marek Jarnicki, Peter Pflug, On the extended tube conjecture, manuscripta math. 89 (1996), 461-470.
37. Marek Jarnicki, Peter Pflug, Remarks on the pluricomplex Green function, Indiana Univ. Math. J. 44(2) (1995), 535-543.
36. Marek Jarnicki, Peter Pflug, Geodesics for convex complex ellipsoids II, Arch. Math. 65 (1995), 138-140.
35. Marek Jarnicki, Peter Pflug, Invariant Distances and Metrics in Complex Analysis, de Gruyter Expositions in Mathematics 9, Walter de Gruyter, 1993; xii+408 pp.
34. Marek Jarnicki, Peter Pflug, Rein Zeinstra, Geodesics for convex complex ellipsoids, Ann. Scuola Norm. Sup. Pisa 20(4) (1993), 535-543.
33. Marek Jarnicki, Peter Pflug, The inner Carathéodory distance for the annulus II, Michigan Math. J. 40 (1993), 393-398.
32. Marek Jarnicki, Peter Pflug, Jean-Pierre Vigué, An example of a Carathéodory complete, but not finitely compact analytic space, Proc. Amer. Math. Soc. 118(2) (1993), 537-539.
31. Marek Jarnicki, Peter Pflug, Jean-Pierre Vigué, A remark on Carathéodory balls, Arch. Math. 58 (1992), 595-598.
30. Marek Jarnicki, Peter Pflug, The inner Carathéodory distance for the annulus, Math. Ann. 289 (1991), 335-339.
29. Marek Jarnicki, Peter Pflug, Jean-Pierre Vigué, The Carathéodory distance does not define the topology - the case of domains, C. R. Acad. Sci. Paris 312(I) (1991), 77-79.
28. Marek Jarnicki, Peter Pflug, Invariant pseudodistances and pseudometrics - completeness and the product property, Ann. Polon. Math. 55 (1991), 169-189.
27. Marek Jarnicki, Peter Pflug, Some remarks on the product property for invariant pseudometrics, Proc. Symp. Pure Math. 52(2) (1991), 263-272.
26. Marek Jarnicki, Peter Pflug, A counterexample for Kobayashi completeness of balance domains, Proc. Amer. Math. Soc. 112(4) (1991), 973-978.
25. Marek Jarnicki, Lech S³awik, A note on blow-up points for a semilinear parabolic equation, Univ. Iag. Acta Math. 28 (1991), 209-214. pdf
24. Marek Jarnicki, Peter Pflug, The simplest example for the non-innerness of the Carathéodory distance, Resultate der Math. 18 (1990), 57-59.
23. Marek Jarnicki, Piotr Tworzewski, A note on holomorphic mappings with two fixed points, Ann. Polon. Math. 51 (1990), 179-182.
22. Marek Jarnicki, Peter Pflug, The Carathéodory pseudodistance has the product property, Math. Ann. 285 (1989), 161-164.
21. Marek Jarnicki, Peter Pflug, Bergman completeness of complete circular domains, Ann. Polon. Math. 50 (1989), 219-222.
20. Marek Jarnicki, Peter Pflug, Three remarks about the Carathéodory distance, Deformations of Mathematical Structures, J. £awrynowicz (ed.), Kluver Academic Publishers, 1989, 161-170.
19. Marek Jarnicki, Lech S³awik, Blow-up time for u't-u''xx=f(u), Coll. Math. Soc. János Bolyai 53 (1988), 263-270.
18. Marek Jarnicki, Peter Pflug, Effective formulas for the Carathéodory distance, manuscripta math. 62 (1988), 1-20.
17. Marek Jarnicki, Peter Pflug, Existence domains of holomorphic functions of restricted growth, Trans. Amer. Math. Soc. 304 (1987), 385-404.
16. Marek Jarnicki, A method of holomorphic retractions and pseudoinverse matrices in the theory of continuation of d-tempered functions, Diss. Math. 258 (1987), 1-50; Preprint PAN 276 (1983).
15. Marek Jarnicki, Peter Pflug, Non-extendable holomorphic functions of bounded growth in Reinhardt domains, Ann. Polon. Math. 46 (1985), 129-140.
14. Pierre Mazet, Marek Jarnicki, A note on holomorphic continuation with restricted growth, Univ. Iag. Acta Math. 25 (1985), 145-147. pdf
13. Marek Jarnicki, Holomorphic continuation with restricted growth, Univ. Iag. Acta Math. 25 (1985),133-143. pdf
12. Marek Jarnicki, A note on harmonic envelopes of holomorphy, Univ. Iag. Acta Math. 25 (1985), 127-131. pdf
11. Marek Jarnicki, Multiplicative linear functionals on some algebras of holomorphic functions with restricted growth, Ann. Polon. Math. 44 (1984), 353-361.
10. Marek Jarnicki, Homomorphic continuation of holomorphic functions with bounded growth, Univ. Iag. Acta Math. 24 (1984), 209-216. pdf
9. Marek Jarnicki, Piotr Tworzewski, A note on holomorphic functions with polynomial growth, Osnabrücker Schriften zur Math. 67 (1983), 1-12.
8. Marek Jarnicki, On some Fréchet spaces of analytic functions, Z. Nauk. UJ, 23 (1982), 15-19. pdf
7. Marek Jarnicki, Holomorphic continuation of functions with restricted growth, Z. Nauk. UJ 23 (1982), 7-14. pdf
6. Marek Jarnicki, Holomorphic functions with restricted growth on complex manifolds, Z. Nauk. UJ 22 (1981), 85-93. pdf
5. Marek Jarnicki, Holomorphic functions with bounded growth on Riemann domains over Cn, Bull. Acad. Pol. Sci. 7 (1979), 675-680.
4. Marek Jarnicki, Holomorphic functions with bounded growth on Riemann domains over Cn, Z. Nauk. UJ 20 (1979), 43-51. pdf
3. Marek Jarnicki, Holomorphic functions with polynomial growth, Proceedings of the First Finnish-Polish Summer School in Complex Analysis at Podlesice, 1977, 153-184.
2. Marek Jarnicki, Analytic continuation of pluriharmonic functions, Z. Nauk. UJ 18 (1977), 45-51. pdf
1. Marek Jarnicki, Analytic continuation of harmonic functions, Z. Nauk. UJ 17 (1975), 93-104. pdf

Main Page